# SDR DHL2001702001

- Difficulty date: January 6, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

RTO BECAUSE OF FALSE T/O WARNING HORN-RECYCLED FLAPS, WARNING DID NOT SOUND WHEN T/L ADVANCED.  PREFORMED T/O WARNING TEST,FOUND NORMAL OPS PER M/M 34-00 AND 31-00
